CSpace

Browse/Search Results:  1-10 of 44 Help

Selected(0)Clear Items/Page:    Sort:
Hamiltonian Particle-in-Cell methods for Vlasov-Poisson equations 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2022, 卷号: 467, 页码: 20
Authors:  Gu, Anjiao;  He, Yang;  Sun, Yajuan
Favorite  |  View/Download:57/0  |  Submit date:2023/02/07
Vlasov-Poisson system  Poisson bracket  Finite element method  Structure-preserving algorithm  Hamiltonian splitting method  
Spectrally accurate space-time solution of Manakov systems 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2020, 卷号: 377, 页码: 20
Authors:  Barletti, Luigi;  Brugnano, Luigi;  Tang, Yifa;  Zhu, Beibei
Favorite  |  View/Download:146/0  |  Submit date:2020/06/30
Hamiltonian PDEs  Manakov system  Energy-conserving methods  Hamiltonian Boundary Value Methods  HBVMs  Spectral methods  
Numerical simulations of one laser-plasma model based on Poisson structure 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2020, 卷号: 405, 页码: 20
Authors:  Li, Yingzhe;  Sun, Yajuan;  Crouseilles, Nicolas
Favorite  |  View/Download:156/0  |  Submit date:2020/05/24
Laser-plasma interaction  Vlasov-Maxwell system  Poisson bracket  Hamiltonian splitting  Conservative splitting  
Existence of periodic probability solutions to Fokker-Planck equations with applications 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2019, 卷号: 277, 期号: 11, 页码: 41
Authors:  Ji, Min;  Qi, Weiwei;  Shen, Zhongwei;  Yi, Yingfei
Favorite  |  View/Download:160/0  |  Submit date:2020/01/10
Fokker-Planck equation  Periodic probability solution  Stochastic differential inclusion  Stochastic damping Hamiltonian system  
Solving the Vlasov-Maxwell equations using Hamiltonian splitting 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2019, 卷号: 396, 页码: 381-399
Authors:  Li, Yingzhe;  He, Yang;  Sun, Yajuan;  Niesen, Jitse;  Qin, Hong;  Liu, Jian
Favorite  |  View/Download:170/0  |  Submit date:2020/01/10
Vlasov-Maxwell system  Poisson bracket  Hamiltonian splitting method  
Symplectic Runge-Kutta methods for Hamiltonian systems driven by Gaussian rough paths 期刊论文
APPLIED NUMERICAL MATHEMATICS, 2018, 卷号: 129, 页码: 120-136
Authors:  Hong, Jialin;  Huang, Chuying;  Wang, Xu
Favorite  |  View/Download:143/0  |  Submit date:2018/07/30
Rough path  Hamiltonian system  Symplectic Runge-Kutta method  Implicit method  Pathwlse convergence rate  
A Quantum Hamiltonian Identification Algorithm: Computational Complexity and Error Analysis 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2018, 卷号: 63, 期号: 5, 页码: 1388-1403
Authors:  Wang, Yuanlong;  Dong, Daoyi;  Qi, Bo;  Zhang, Jun;  Petersen, Ian R.;  Yonezawa, Hidehiro
Favorite  |  View/Download:151/0  |  Submit date:2018/07/30
Computational complexity  Hamiltonian identification  process tomography  quantum system  
Explicit pseudo-symplectic methods for stochastic Hamiltonian systems 期刊论文
BIT NUMERICAL MATHEMATICS, 2018, 卷号: 58, 期号: 1, 页码: 163-178
Authors:  Niu, Xinyan;  Cui, Jianbo;  Hong, Jialin;  Liu, Zhihui
Favorite  |  View/Download:164/0  |  Submit date:2018/07/30
Stochastic Hamiltonian system  Pseudo-symplectic method  Explicit Runge-Kutta method  
Construction of Symplectic Runge-Kutta Methods for Stochastic Hamiltonian Systems 期刊论文
COMMUNICATIONS IN COMPUTATIONAL PHYSICS, 2017, 卷号: 21, 期号: 1, 页码: 237-270
Authors:  Wang, Peng;  Hong, Jialin;  Xu, Dongsheng
Favorite  |  View/Download:105/0  |  Submit date:2018/07/30
Stochastic differential equation  Stochastic Hamiltonian system  symplectic integration  Runge-Kutta method  order condition  
Convergence analysis of the formal energies of symplectic methods for Hamiltonian systems 期刊论文
SCIENCE CHINA-MATHEMATICS, 2016, 卷号: 59, 期号: 2, 页码: 379-396
Authors:  Zhang RuiLi;  Tang YiFa;  Zhu BeiBei;  Tu XiongBiao;  Zhao Yue
Favorite  |  View/Download:119/0  |  Submit date:2018/07/30
convergence analysis  formal energy  symplectic method  Hamiltonian system  bushy tree